Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 410, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 14, 2011, 12:57 AM EDT for Jefferson County, Indiana; Trimble County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2011, 12:57 AM EDT (04:57 UTC)
- Expired
- Aug 14, 2011, 1:30 AM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Jefferson County, IN, Trimble County, KY
The radar
The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 1:09 AM EDT | HAIL 0.5 | Hanover, IN | GUSTY WINDS ALSO REPORTED ALONG WITH THE MARBLE SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1063 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
401
WUUS53 KLMK 140457
SVRLMK
INC077-KYC223-140530-
/O.NEW.KLMK.SV.W.0410.110814T0457Z-110814T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1257 AM EDT SUN AUG 14 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...
CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 130 AM EDT
* AT 1256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR VOLGA...MOVING EAST AT 45
MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
MADISON...
NORTH MADISON AND HANOVER BEACH...
RINGWALD AND MILTON...
MANVILLE...
BROOKSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3869 8520 3869 8521 3871 8523 3874 8526
3873 8532 3868 8528 3873 8563 3887 8558
3889 8520
TIME...MOT...LOC 0458Z 278DEG 38KT 3879 8551
WIND...HAIL 60MPH <.50IN
$$
MJ2 follow-up statements
601
WWUS53 KLMK 140512
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
112 AM EDT SUN AUG 14 2011
INC077-KYC223-140530-
/O.CON.KLMK.SV.W.0410.000000T0000Z-110814T0530Z/
JEFFERSON IN-TRIMBLE KY-
112 AM EDT SUN AUG 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR NORTHWESTERN TRIMBLE AND CENTRAL JEFFERSON COUNTIES...
AT 110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORTH MADISON...MOVING
EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
MADISON...
BROOKSBURG AND MANVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3886 8549 3889 8520 3869 8520 3869 8521
3874 8526 3873 8532 3868 8528 3872 8554
TIME...MOT...LOC 0512Z 278DEG 38KT 3876 8537
WIND...HAIL 60MPH 0.75IN
$$
MJ078
WWUS53 KLMK 140528
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
128 AM EDT SUN AUG 14 2011
INC077-KYC223-140539-
/O.EXP.KLMK.SV.W.0410.000000T0000Z-110814T0530Z/
JEFFERSON IN-TRIMBLE KY-
128 AM EDT SUN AUG 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TRIMBLE AND
CENTRAL JEFFERSON COUNTIES WILL EXPIRE AT 130 AM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3886 8549 3889 8520 3869 8520 3869 8521
3874 8526 3873 8532 3868 8528 3872 8554
TIME...MOT...LOC 0529Z 278DEG 38KT 3873 8514
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 11:02 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 13, 11:02 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1102 PM EDT SAT AUG 13 2011 ...FORECAST UPDATE... ANOTHER WILD WEATHER NIGHT HERE IN THE OHIO VALLEY WITH SEVERE STORMS HITTING MUCH OF NORTH-CENTRAL KENTUCKY AND PORTIONS OF SOUTH-CENTRAL INDIANA. WORST HIT AREAS APPEAR TO BE ALONG THE AND GENERALLY NORTH OF THE I-64 CORRIDOR FROM SOUTHERN INDIANA EAST INTO THE BLUEGRASS REGION OF EASTERN KENTUCKY. HARD HIT AREAS INCLUDE LOUISVILLE/LEXINGTON METRO AREAS...FRANKFORT AND SCOTT COUNTY KY. THUNDERSTORM COMPLEX THAT CONTAINED ALL THE WILD WEATHER CONTINUES TO MOVE EAST INTO THE EASTERN KENTUCKY COALFIELDS. ADDITIONAL CONVECTION IS OCCURING UPSTREAM OVER CENTRAL INDIANA ALONG THE ACTUAL COLD FRONT. LATEST SUITE OF HIGH RESOLUTION MODEL GUIDANCE SHOWS THIS BOUNDARY PASSING THROUGH THE REGION LATE TONIGHT. SHOWERS AND STORMS WILL CONTINUE ACROSS THE REGION...WITH THE MOST LIKELY AREA TO SEE RAINFALL BEING SOUTHERN INDIANA AND THE NORTHERN PORTIONS OF KENTUCKY. FOR THAT REASON HAVE LEFT HIGH CHANCE POPS IN THE FORECAST FOR THE OVERNIGHT PERIOD. THOUGH..MOST OF THE CONVECTION SHOULD START TO WANE DURING THE WEE HOURS AS UPPER LEVEL FORCING/JET DYNAMICS LIFT AWAY FROM THE REGION AND WE START TO SEE A STABILIZING ATMOSPHERE. .SHORT TERM (TONIGHT AND SUNDAY)... SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER SOUTHEAST ILLINOIS THIS AFTERNOON AND WILL HEAD EAST ACROSS THE WABASH RIVER INTO SOUTHERN INDIANA. ENOUGH INSTABILITY STILL AROUND FOR SCATTERED STORMS TO POP IN THE LMK CWFA LATE THIS AFTERNOON INTO THIS EVENING SO WILL CONTINUE WITH SCT POPS IN THE GRIDS. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE WITH GUSTY WINDS...LOCALLY HEAVY RAIN...AND POSSIBLY SOME SMALL HAIL THOUGH BETTER CHANCES OF SEVERE WILL BE TO OUR NORTH WHERE INSTABILITY IS GREATER. SURFACE FRONT STILL ON TRACK TO PASS THROUGH THIS EVENING BUT THE UPPER TROF AXIS WILL WAIT UNTIL SUNDAY AFTERNOON. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE AS A RESULT INTO SUNDAY MORNING. LOWS TONIGHT WILL DIP INTO THE MID AND UPPER 60S...WITH HIGHS TOMORROW IN THE LOWER TO MIDDLE 80S. .LONG TERM (SUNDAY NIGHT - SATURDAY)... THE UPPER AIR PATTERN IS EXPECTED TO AMPLIFY EARLY NEXT WEEK. BY LATE SUNDAY...500MB TROUGHING IS EXPECTED TO MOVE ONSHORE OVER THE PACIFIC NORTHWEST. DOWNSTREAM OF A BUILDING RIDGE ACROSS THE HIGH PLAINS...AN UNSEASONABLY DEEP TROUGH WILL SLOWLY MOVE EAST ACROSS THE SOUTHERN APPALACHIANS. ON MONDAY...LOW PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST AHEAD OF THIS APPALACHIAN 500MB TROUGH. HIGH PRESSURE OF CANADIAN ORIGIN WILL BUILD SOUTH ACROSS THE UPPER MIDWEST MONDAY. BY WEDNESDAY...THIS HIGH PRESSURE IS EXPECTED TO SLOWLY MOVE EAST OVER OHIO. WITH NORTHERLY FLOW BOTH AT THE SURFACE AND ALOFT...VERY PLEASANT MID-AUGUST WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY WITH LOW DEWPOINTS AND TEMPERATURES THAT WILL SLOWLY MODERATE FROM THE LOWER 80S MONDAY TO THE UPPER 80S BY WEDNESDAY. DEWPOINTS MAY FALL INTO THE UPPER 50S BY MONDAY. THIS WILL BRING SEVERAL COMFORTABLE NIGHTS IN A ROW THROUGH EARLY THURSDAY. ANY RESIDUAL CLOUDINESS ASSOCIATED WITH TROUGHING TO THE EAST WILL CLEAR BY EARLY MONDAY. MOSTLY CLEAR SKIES ARE THEN EXPECTED THROUGH WEDNESDAY. BOTH THE ECMWF AND THE GFS FORECAST A SOMEWHAT COMPACT 500MB LOW TO CROSS SOUTHERN CANADA NEAR MINNESOTA LATE WEDNESDAY. ALTHOUGH THE STRONGEST FORCING AND DYNAMICS ARE EXPECTED TO STAY NORTH ACROSS THE GREAT LAKES...THIS FEATURE WILL BRING A SLOW MOVING FRONT TOWARDS THE OHIO RIVER BY THURSDAY. MOISTURE RETURN WILL NOT BE TOO ROBUST UNTIL JUST AHEAD OF THE BOUNDARY. WILL CONTINUE WITH ONGOING FORECAST OF SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY. AFTER THIS FRONT PASSES...EXPECT FRIDAY AND SATURDAY TO STAY DRY WITH SEASONABLE TEMPERATURES && .AVIATION (00Z TAF ISSUANCE)... STORMS FROM EARLIER THIS EVENING HAVE CLEARED SDF AND WILL BE BEYOND LEX BY 01Z. BWG SHOULD REMAIN UNAFFECTED. NEW LINE OF STORMS THAT HAS BLOWN UP OVER ILLINOIS WILL HEAD TO THE SOUTHEAST. CURRENT INDICATIONS ARE THAT THIS LINE WILL LOSE MUCH OF ITS PUNCH BY THE TIME IT REACHES THE OHIO VALLEY. WILL TIME IT IN TO LOUISVILLE AND WILL INCLUDE VCSH WITH CB AT SDF LATER THIS EVENING TO ACCOUNT FOR THIS. AS THE SYNOPTIC SCALE STORM SYSTEM RESPONSIBLE FOR THE CONVECTION HEADS OFF TO THE EAST SUNDAY OUR WINDS WILL SWITCH AROUND TO THE NORTHWEST. A FEW SHOWERS AND AN ISOLATED THUNDERSTORM WILL STILL BE POSSIBLE ON SUNDAY...BUT SHOULD BE MINOR AND WIDESPREAD ENOUGH TO OMIT FROM THE TAFS AT THIS TIME. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........MJ SHORT TERM.....13 LONG TERM......JSD AVIATION.......13
Hazardous weather outlook, Aug 13, 3:29 PM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT SAT AUG 13 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 329 PM EDT SAT AUG 13 2011 /229 PM CDT SAT AUG 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS WILL CROSS THE AREA THIS EVENING AHEAD OF AN APPROACHING FRONTAL SYSTEM AND UPPER DISTURBANCE. A FEW OF THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. THE BEST CHANCE FOR STRONG STORMS WILL BE BETWEEN 4PM AND 10 PM EDT...3PM AND 9PM CDT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE SUNDAY AS LOW PRESSURE MOVES OFF TO THE NORTHEAST. LIGHTNING WILL BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE WEDNESDAY THROUGH EARLY FRIDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING. 13
In the hours before
Local storm report, Aug 13, 10:52 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1052 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 1 S LOUISVILLE 38.21N 85.74W
08/13/2011 M64 MPH JEFFERSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1101085
LGLocal storm report, Aug 13, 10:56 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1056 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG GEORGETOWN 38.20N 84.55W
08/13/2011 SCOTT KY PUBLIC
REPORT OF NUMEROUS TREES DOWN AS WELL AS A POWER POLE
SNAPPED IN HALF
&&
EVENT NUMBER LMK1101086
LGLocal storm report, Aug 13, 11:18 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1118 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG 4 N WACO 37.79N 84.16W
08/13/2011 MADISON KY FIRE DEPT/RESCUE
REPORT OF TREE AND POWER LINES DOWN
&&
EVENT NUMBER LMK1101087
LGLocal storm report, Aug 13, 11:22 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1122 PM EDT SAT AUG 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM LIGHTNING 2 ESE KINGSTON 37.64N 84.22W
08/13/2011 MADISON KY FIRE DEPT/RESCUE
POWER POLE FELL ON HOUSE AFTER IT GOT STRUCK BY
LIGHTNING
&&
EVENT NUMBER LMK1101088
LGSpecial weather statement, Aug 13, 11:54 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1154 PM EDT SAT AUG 13 2011
INZ076-083-140445-
DUBOIS-ORANGE-
1154 PM EDT SAT AUG 13 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS MOVING INTO SOUTHWEST INDIANA...
AT 1151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOALS TO 9 MILES
WEST OF WINSLOW...AND MOVING EAST AT 35 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PAOLI...
JASPER...
SCARLET AND BONDS...
HINDOSTAN...
THALES AND ORANGEVILLE...
ORLEANS AND HOLLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3851 8698 3849 8695 3851 8694 3850 8688
3853 8684 3853 8669 3869 8668 3868 8631
3839 8631 3840 8668 3825 8668 3825 8679
3820 8680 3821 8707 3851 8707
TIME...MOT...LOC 0354Z 282DEG 28KT 3871 8676 3843 8734
MJSpecial weather statement, Aug 14, 12:28 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1228 AM EDT SUN AUG 14 2011
INZ078-079-140515-
JEFFERSON-SCOTT-
1228 AM EDT SUN AUG 14 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS WILL AFFECT NORTHERN SCOTT AND
JEFFERSON COUNTIES IN SOUTHERN INDIANA...
AT 1223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SEYMOUR...AND MOVING EAST AT 35 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSBURG...
MADISON...
DEPUTY...
DUPONT AND WAKEFIELD...
FIVE POINTS AND MIDDLEFORK...
WIRT AND SMYRNA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3891 8520 3869 8520 3874 8526 3874 8542
3871 8546 3859 8543 3859 8549 3861 8550
3861 8579 3856 8583 3858 8588 3873 8589
3874 8584 3881 8580 3883 8573 3882 8570
3883 8562 3892 8554
TIME...MOT...LOC 0428Z 282DEG 28KT 3890 8581
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 11:54 PM EDT | Special Weather Statement | LMK | Dubois, Orange | 51 min |
| Aug 14, 12:28 AM EDT | Special Weather Statement | LMK | Jefferson, Scott | 47 min |
| Aug 14, 12:55 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 35 min |
| Aug 14, 1:02 AM EDT | Special Weather Statement | LMK | Perry | 43 min |
| Aug 14, 1:36 AM EDT | Special Weather Statement | LMK | Perry | 54 min |
| Aug 13, 8:01 PM EDT | Special Weather Statement | LMK | Madison | 29 min |
| Aug 13, 8:40 PM EDT | Special Weather Statement | LMK | Russell | 35 min |
| Aug 14, 1:18 AM EDT | Special Weather Statement | LMK | Trimble | 42 min |
| Aug 14, 2:26 AM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 64 min |
| Aug 14, 5:13 AM EDT | Special Weather Statement | LMK | Allen, Monroe, Simpson, Warren | 62 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.